RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2011, Volume 18, Number 1, Pages 28–31 (Mi mais160)  

Dynamics of a quasi-linear boundary problem generalizing the equation with large delay

S. A. Kashchenko

P. G. Demidov Yaroslavl State University

Abstract: We have built a quasinormal form for the evolution equation that generalizes the equation with large delay.

Keywords: quasinormal form; large delay

Full text: PDF file (209 kB)
References: PDF file   HTML file
UDC: 517.9
Received: 15.12.2010

Citation: S. A. Kashchenko, “Dynamics of a quasi-linear boundary problem generalizing the equation with large delay”, Model. Anal. Inform. Sist., 18:1 (2011), 28–31

Citation in format AMSBIB
\Bibitem{Kas11}
\by S.~A.~Kashchenko
\paper Dynamics of a quasi-linear boundary problem generalizing the~equation with large delay
\jour Model. Anal. Inform. Sist.
\yr 2011
\vol 18
\issue 1
\pages 28--31
\mathnet{http://mi.mathnet.ru/mais160}


Linking options:
  • http://mi.mathnet.ru/eng/mais160
  • http://mi.mathnet.ru/eng/mais/v18/i1/p28

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Моделирование и анализ информационных систем
    Number of views:
    This page:190
    Full text:85
    References:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020